Discussions that mention synthroid

Hair Loss / Alopecia board


YES!! Lexapro made me lose hair!! I took it last year for5-6months. My doc acted totally stumped. I take Diovan for my BP and synthroid and HRT. She adusted all of those meds and my hair was still shedding all over. It was awful,as my hair is long and thick and all of a sudden it was coming out by the handful. Well guess what as soon as I quit the Lexapro,the shedding stopped within days! I also have never had problems with weight gain but on Lex~I gained 12 lbs. It is amazing to me that many docs are unaware of or not willing to admit that some individuals will have symtoms/side effects that are not listed on the manufacturer label. They should document what their patients are TELLING THEM rather than just goiing by what the pill reps tell them. I am sorry if I have discouraged anyone from using Lexapro but the truth is~when we need help with anxiety/depression~who wants to lose hair and gain a bunch of weight. That said~give your meds a try,but if you have hair loss and uncontrollable appetite~GET OFF THE MED soon and try another because it's hard to lose the wieght when it's more than a 5lb. gain~Good Luck!
:)R.R.